# SDR MASA01006

- Difficulty date: January 8, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Aft Equip Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 5833 - CLT-MGM - PILOT REPORTED SHORTLY AFTER TAKEOFF FROM CLT, UNCOMMANDED PITCH TRIM ACTUATION.  MAINTAINED CONTROL OF THE PLANE USING HIS STANDBY TRIM SYSTEM.  MX TROUBLESHOT TO A BAD HSTCU.  MAINTENANCE REMOVED AND REPLACED THE HSTCU.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
